American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J61) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Louis Jeanjean and Humberto Ramos Quoirin. Multiple solutions for an indefinite elliptic problem with critical growth in the gradient. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Yuhua Sun. On nonexistence of positive solutions of quasi-linear inequality on Riemannian manifolds. Proc. Amer. Math. Soc. 143 (2015) 2969-2984.
Abstract, references, and article information   
View Article: PDF

[3] Andrea Malchiodi and David Ruiz. On the Leray-Schauder degree of the Toda system on compact surfaces. Proc. Amer. Math. Soc. 143 (2015) 2985-2990.
Abstract, references, and article information   
View Article: PDF

[4] Rafe Mazzeo and Mariel Saez. Multiple-layer solutions to the Allen-Cahn equation on hyperbolic space. Proc. Amer. Math. Soc. 142 (2014) 2859-2869.
Abstract, references, and article information   
View Article: PDF

[5] P. Poláčik and Susanna Terracini. Nonnegative solutions with a nontrivial nodal set for elliptic equations on smooth symmetric domains. Proc. Amer. Math. Soc. 142 (2014) 1249-1259.
Abstract, references, and article information   
View Article: PDF

[6] Craig Cowan and Mostafa Fazly. On stable entire solutions of semi-linear elliptic equations with weights. Proc. Amer. Math. Soc. 140 (2012) 2003-2012.
Abstract, references, and article information   
View Article: PDF

[7] Changfeng Gui, Andrea Malchiodi and Haoyuan Xu. Axial symmetry of some steady state solutions to nonlinear Schrödinger equations. Proc. Amer. Math. Soc. 139 (2011) 1023-1032. MR 2745653.
Abstract, references, and article information   
View Article: PDF

[8] Yasuhito Miyamoto. Nondegeneracy of the second bifurcating branches for the Chafee-Infante problem on a planar symmetric domain. Proc. Amer. Math. Soc. 139 (2011) 975-984. MR 2745649.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 8 of 8 found      Go to page: 1